MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, KGR 0.5CC 29G 100CT1/2" 8/CS
Medical Device Problem Codes Component Missing (2306); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that from the box of 29g syringes, one needle had been missing and some of the needles were bent and unusable; customer was concerned with the product being unable to administer their insulin.Customer has been using syringes out of this package since (b)(6) 2022.The package had not been open or damaged when received by the customer.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on 07-mar-2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated the initial concern has been resolved and that the pharmacy has placed an order for replacement syringes as they were out of stock.
 
Additional Manufacturer Narrative
Sections with additional information as of 01-june-2022: h3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: returned product was forwarded to supplier quality to contact the manufacturer for further investigations.Manufacturer's investigation has been completed and root cause selected.Defect found on returned syringes; bent needles observed.No abnormalities observed with retain samples.However, the manufacturer issued a capa and scar 22-007 has been assigned, per thi supplier qa root cause: rc-076: mishandled by the end user.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13860693
Report Number1000113657-2022-00156
Device Sequence Number14897834
Product Code FMF
UDI-Device Identifier00041260385230
UDI-Public(01)00041260385230
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2023
Device Model NumberSYR, KGR 0.5CC 29G 100CT1/2" 8/CS
Device Lot NumberNP20327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/23/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown